# SDR 08FDEA00579

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 81,695 hours, 22,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, PRIOR TO FLAPS RETRACTION RIGHT FLAP TAPES MOVED FROM 20 PERCENT TO 28 PERCENT.  AIRCRAFT REQUIRED SIGNIFICANT RT AILERON TO KEEP WINGS LEVEL.  ON ARRIVAL AT KMEM, A CONTROLLABILITY CHECK WAS PERFORMED WHEN FLAPS WERE EXTENDED TO 22' RIGHT FLAP TAPE INDICATED 30 AND 3/4 RIGHT LATERAL CONTROL WAS REQUIRED TO  MAINTAIN WINGS LEVEL.  FLAPS WERE RETRACTED AND A O  EXT APPROACH AND LANDING WAS ACCOMPLISHED WITHOUT  INCIDENT.  REMOVED AND REPLACED ATTACH FITTING FROM RT O/B FLAP O/B HINGE BRACKET ASSY IN REF TO SRM 51-31-01 VOL2  51-33-01 VOL2 AND 51-35-01 VOL2.
